American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32L25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Nobuhiro Honda. On pluri-half-anticanonical systems of LeBrun twistor spaces. Proc. Amer. Math. Soc. 138 (2010) 2051-2060. MR 2596041.
Abstract, references, and article information   
View Article: PDF

[2] F. Campana and B. Kreußler. Existence of twistor spaces of algebraic dimension two over the connected sum of four complex projective planes. Proc. Amer. Math. Soc. 127 (1999) 2633-2642. MR 1676299.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] John D. Lorch. An orthogonal family of polynomials on the generalized unit disk and ladder representations of $U(p,q)$. Proc. Amer. Math. Soc. 126 (1998) 3755-3762. MR 1458255.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Toby N. Bailey and Edward G. Dunne. A twistor correspondence and Penrose transform for odd-dimensional hyperbolic space. Proc. Amer. Math. Soc. 126 (1998) 1245-1252. MR 1443811.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Sergey Merkulov and Henrik Pedersen. Projective structures on moduli spaces of compact complex hypersurfaces . Proc. Amer. Math. Soc. 125 (1997) 407-416. MR 1328363.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Sergey A. Merkulov. Geometry of Kodaira moduli spaces. Proc. Amer. Math. Soc. 124 (1996) 1499-1506. MR 1327027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Henrik Pedersen and Yat Sun Poon. Self-duality and differentiable structures on the connected sum of complex projective planes . Proc. Amer. Math. Soc. 121 (1994) 859-864. MR 1195729.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Massimiliano Pontecorvo. Hermitian surfaces and a twistor space of algebraic dimension $2$ . Proc. Amer. Math. Soc. 113 (1991) 177-186. MR 1074754.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Y. S. Poon. Twistor spaces with meromorphic functions . Proc. Amer. Math. Soc. 111 (1991) 331-338. MR 1036990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Claude LeBrun. A rigidity theorem for quaternionic-K\"ahler manifolds . Proc. Amer. Math. Soc. 103 (1988) 1205-1208. MR 955010.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] F. E. A. Johnson. Fibrations of locally symmetric spaces and the failure of the Jordan-H\"older property . Proc. Amer. Math. Soc. 98 (1986) 287-293. MR 854035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Matthew L. Ginsberg. Green's functions coupled to self-dual Maxwell fields . Proc. Amer. Math. Soc. 87 (1983) 137-143. MR 677249.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Norman Goldstein. Conull hypersurfaces in Minkowski space . Proc. Amer. Math. Soc. 85 (1982) 531-532. MR 660598.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia